How distinguish between Fin side effects and depression effects? - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 3 of 3
  1. #1
    Member
    Join Date
    Aug 2012
    Posts
    62

    Default How distinguish between Fin side effects and depression effects?

    I seem to have developed some level of depression and anxiety from the hair loss.

    This has caused my libido to lower (even before going on fin) as well as my appetite for food.


    How can you possibly tell if your getting side effects when you have the same sort of effects from depression anyway?

  2. #2
    Member
    Join Date
    Nov 2011
    Posts
    88

    Default

    You obviously can't

  3. #3
    Member
    Join Date
    Aug 2012
    Posts
    62

    Default

    What if I got really drunk or something?

Similar Threads

  1. Side Effects
    By Jackb in forum Hair Loss Treatments
    Replies: 4
    Last Post: 03-23-2016, 05:54 AM
  2. Replies: 1
    Last Post: 10-24-2015, 02:03 AM
  3. I'm getting the side effects!!!
    By hairysituation in forum Men's Hair Loss: Start Your Own Topic
    Replies: 35
    Last Post: 05-24-2012, 06:50 AM
  4. I am getting side effects...
    By KeepTheHair in forum Men's Hair Loss: Start Your Own Topic
    Replies: 5
    Last Post: 05-02-2010, 02:44 PM
  5. Propecia and side effects
    By jman2 in forum Hair Loss Treatments
    Replies: 1
    Last Post: 07-24-2009, 10:18 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Experience with long hair in a system
01-08-2018 07:52 AM
Last Post By BaldBearded
Today 11:35 AM
Looking for doctor in Louisiana
10-13-2010 06:49 PM
Last Post By Jimp22
Today 07:10 AM
Cost
Today 04:02 AM
Last Post By cureyourhair
Today 04:02 AM
Need Help for wigs
03-09-2017 08:54 PM
by Bellaa
Last Post By arianna
Today 02:30 AM